Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Packing vector spaces into vector spaces

Title data

Kurz, Sascha:
Packing vector spaces into vector spaces.
In: The Australasian Journal of Combinatorics. Vol. 68 (March 2017) Issue 1 . - pp. 122-130.
ISSN 1034-4942

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
Integer Linear Programming Models for Subspace Codes and Finite GeometryNo information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

A partial t-spread in GF(q)^n is a collection of t-dimensional subspaces with trivial intersection such that each non-zero vector is covered at most once. We present some improved upper bounds on the maximum sizes.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Galois geometry; partial spreads; constant dimension codes; vector space partitions
Subject classification: Mathematics Subject Classification Code: 51E23 (05B15 05B40 11T71 94B25)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 31 Mar 2017 05:50
Last Modified: 31 Mar 2017 05:50
URI: https://eref.uni-bayreuth.de/id/eprint/36705